Non-rational minimal spheres and minimizing cones.

Dirk Ferus; Hermann Karcher

Commentarii mathematici Helvetici (1985)

  • Volume: 60, page 247-269
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ferus, Dirk, and Karcher, Hermann. "Non-rational minimal spheres and minimizing cones.." Commentarii mathematici Helvetici 60 (1985): 247-269. <>.

author = {Ferus, Dirk, Karcher, Hermann},
journal = {Commentarii mathematici Helvetici},
keywords = {minimal spheres; minimal foliation; minimal hypersurfaces},
pages = {247-269},
title = {Non-rational minimal spheres and minimizing cones.},
url = {},
volume = {60},
year = {1985},

AU - Ferus, Dirk
AU - Karcher, Hermann
TI - Non-rational minimal spheres and minimizing cones.
JO - Commentarii mathematici Helvetici
PY - 1985
VL - 60
SP - 247
EP - 269
KW - minimal spheres; minimal foliation; minimal hypersurfaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.